# SDR CALA2013092691479

- Difficulty date: September 26, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 47,550 hours, 10,142 cycles
- Engine: Pwa PW4077
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FUEL VALVE EICAS,  CLEANED APU FUEL SHUT OFF VALVE CONNECTOR.  MESSAGE ERASED & NO FAULT.  APU OPS CHECKED OKAY.
